# SDR AUS20020926

- Difficulty date: August 21, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Condition: Frayed
- Location: Trailing Edge Fl
- Part time: 2,252 cycles
- Component: Trailing Edge Fl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP CABLES (14OFF) FRAYED. FLAP CABLE PART NUMBERS ARE:- PNO 6565007-102-1CR, PNO 6565007-100-1CR, PNO 6565007-114CR, PNO 6565007-112CR, PNO 6565007-401, PNO6565007-90CR, PNO 5565150-16CR (2OFF), PNO 5565150-3CR(2OFF), PNO 5565150-2CR, PNO 5565150-4CR, PNO 6565007-97-1CR & PNO6565007-95-1CR. CABLES ARE FRAYED ON THE INSIDE OF A TIGHT BEND RADIUS WHERE THEY ARE ATTACHED TO BELLCRANKS.
